Interesting Esoterica

Embedding countable groups in 2-generator groups

Article by Galvin, Fred
  • Published in 1993
  • Added on

Links

Other information

journal
American Mathematical Monthly
number
6
pages
578--580
volume
100

BibTeX entry

@article{Galvin1993,
	author = {Galvin, Fred},
	journal = {American Mathematical Monthly},
	number = 6,
	pages = {578--580},
	title = {Embedding countable groups in 2-generator groups},
	url = {http://www.jstor.org/stable/10.2307/2324618},
	volume = 100,
	year = 1993,
	urldate = {2013-02-19}
}